JournalsqtVol. 8 , No. 1pp. 75–112

A basis theorem for the affine oriented Brauer category and its cyclotomic quotients

  • Jonathan Brundan

    University of Oregon, Eugene, USA
  • Jonathan Comes

    The College of Idaho, Caldwell, USA
  • David Nash

    Le Moyne College, Syracuse, USA
  • Andrew Reynolds

    University of Oregon, Eugene, USA
A basis theorem for the affine oriented Brauer category and its cyclotomic quotients cover
Download PDF

A subscription is required to access this article.

Abstract

The affine oriented Brauer category is a monoidal category obtained from the oriented Brauer category (= the free symmetric monoidal category generated by a single object and its dual) by adjoining a polynomial generator subject to appropriate relations. In this article, we prove a basis theorem for the morphism spaces in this category, as well as for all of its cyclotomic quotients.

Cite this article

Jonathan Brundan, Jonathan Comes, David Nash, Andrew Reynolds, A basis theorem for the affine oriented Brauer category and its cyclotomic quotients. Quantum Topol. 8 (2017), no. 1 pp. 75–112

DOI 10.4171/QT/87